Jump to content

New member


[...]

Recommended Posts

High everyone! I have been contemplating joining the group for some time. Never been involved in an on line group before. My motivation is that I was prescribed 1mg of klonopin at bedtime 10 years ago for my back issues. Didn't do any research just took the med.I began getting all these symptoms. Went to all these specialist with no resolve.After doing my own research its clear that I have many the symptoms on the various benzo sites. My Dr is a good guy but he is not that well informed ab out getting me off this medication.I am currently at .75 klonopin for 6 weeks and went .69 yesterday.Very poor results. He suggested .50 + .125 dissolves in mouth + another half of the disavows in mouth of.0625= .69. I would like to find a Dr that is well informed about Dr Ashton to help me maybe use the Valium method. Thanks
Link to comment
Share on other sites

Hello Alan, Welcome to BenzoBuddies!

 

We're glad you've decided to join us, I'd never been part of an online group either, but I'm sure glad I joined up.  I'm sorry your latest reduction didn't sit well with you, unfortunately, this hurts so I'm not surprised.  I've heard other members who use the dissolvable tablets, is that what you have now, or is this just your Dr's suggestion?

 

Ask questions, we're here to help.

 

Pam

Link to comment
Share on other sites

Hey Alan,

 

I'm sorry you're not feeling great. Withdrawal throws all kinds of surprises towards us. I'm glad you found the site, though. Please, feel free to ask any questions you have, as we're all here to help you. Welcome to BB!  :)

Link to comment
Share on other sites

Thanks for the warm welcome. :).On the melt in your mouth .125 Klonopin...Dr just look it up in the data base and assumed it was the same as the rest ,just a lower dose. I do have a question. I take all the klonopin before bed. Do you think it would be wise to go to the Valium. Has everyone found that easier than the short acting medication?
Link to comment
Share on other sites

Hi Alan

 

Yes, some find it easier to switch the Valium since it lasts longer and the equivalency can be divided easier. 1 mg Klonopin is about equivalent to 20 mg Valium so it's easier to taper from. Many people have come straight off the Klonopin though, it's up to you. I'm glad you found us, welcome aboard  :)

 

 

Star

Link to comment
Share on other sites

Hi Alan,

Welcome ,

I took Klonopin for 7 months then tried to CT for a week . I switched to a valium only taper and have been benzo free for 19 days . Doing well. Hope you find this site as useful as I did. Im certain I couldnt have done it without the help of all the great people here. They do know what they are talking about. I trusted them. Honey XXX

Link to comment
Share on other sites

  • 2 weeks later...
I have not responded to some comments this week do to my loss. My 23 year old son  lost his life in a motorcycle accident this week. God bless his soul. He was such a good boy. He will be missed by all. I told the pastor that I wouldn't be able to speak over him due to my withdrawl  condition. The day came and I found a way to get through the anxiety, tears, brain fog and all the other symptoms, to address the 300. It would have been very disturbing to me if his own father would had not told his story. He knew I was withdrawing from the Klonopin  after being prescribed it for last 10 years. I know he would would want me to press on. So I would like to take you up on your offer to put together a titration schedule. I spoke to my Dr today. I told him I might get some help from you to put together a schedule. He and the pharmacist would look it over and then sign off.  I would say the first day could be August 1st 2011. Starting at .75mg of Klonopin. I have both 1mg and .50 available. I have been using .50 and braking another to .25 total .75. I'm thinking of a 1% daily drop. I will try to get the cylinder that you  prefer at 100ml with 1 ml increments. Thanks all
Link to comment
Share on other sites

Hello Alan,

 

I'm sorry for the delay of my response, please accept my heartfelt condolences for your loss. I can't imagine the pain you're in, you're living through the worst thing a parent has to face, I'm so sorry. I'm glad you were able to speak about him, the strength this took tells me you have courage.

 

If you would, please start another thread on this board, and we'll help you with a schedule. http://www.benzobuddies.org/forum/index.php?board=62.0

 

Pam

Link to comment
Share on other sites

Alan,

 

I'm heartbroken to read about the loss of your son. I have two boys around his age and I can only imagine what you must be feeling like right now. I'm so sorry.

 

Leslie

Link to comment
Share on other sites

Hi Alan,

 

I am so deeply sorry for the loss of your son, I am praying for God, to wrap his loving arms around you forever.

Belle

Link to comment
Share on other sites

I too am sorry for your loss, I hope you find some peace in knowing that you're carrying on with the great strength that he would want from you. We're here for you on your journey to regain your life back and be benzo free.  
Link to comment
Share on other sites

Alan,

 

My heart goes out to you and your family.  I can't begin to imagine the depths of your loss.  I pray that you and you family can find some peace in this time.  I commend you for staying strong. 

 

Tamzo

Link to comment
Share on other sites

Alan... :'(

 

Pls know I am so sorry for you loss! This is a Pain that not 1 Human should ever

ever feel!

I as well lost my 4 yr old daughter so I can empathize completely!

May you always know LOVE will never DIE!!!!

Lord knows we never signed up to be in this Club! But just know as alone as you may feel...Your not! OMG I am so so Sorry !

My heart breaks for you...

Ur Friend ~Jenny

Link to comment
Share on other sites

My heart goes out to you, Alan. I will never know the strength you have, but you are a tremendous person to pursue in this process.
Link to comment
Share on other sites

Alan,

Im so sorry for you and your family. My son is this age and Im at a loss for words. My prayers are with you . God watch over you in your journey. HoneyM xxx

Link to comment
Share on other sites

Dear Alan,

 

My deepest sympathy for your great loss.  I can't imagine how difficult this time must be for you.  Your son would have been so very proud of you for being able to speak.  My thoughts will be with you in days to come.

 

About your taper, I might just say that perhaps you may want to start at a very slow taper rate in the beginning because of your loss.  You can always speed it up later if you feel that you would like to.  Which would be easier on you than trying to slow it down later.   Just a thought that I hope might help.

 

One of your Buddies,

Lily  

 

(As you see, I am also tapering off of Klonopin, same as Clonazepam, and have decided it would be better for me to try to titrate at a slow percentage rate than to go to Valium.  Each Benzo seems to have it's own set of symptoms that are more likely to occur.  I felt that K. was better than V. for me personally.  You might want to check out some of Valiums more common symptoms before crossing over.  Because Clonazepam has a shorter half life, I take 3 dose a day and do fine with it.  It is completely up to you though to chose.  Some try to stay on their original medication to avoid adding different symptoms and others cross over feeling that is a better idea.  Best Wishes for your taper.)

 

 

Link to comment
Share on other sites

Alan,

 

I am so sorry for your loss. The loss of a child is like no other pain that we have to endure in life. My thoughts are with you as you sort through the grief that has befallen you.

 

pj

Link to comment
Share on other sites

×
×
  • Create New...